# SDR COMA0360116

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 19,922 hours, 19,520 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 848847
- Part serial: MX72956
- Condition: Weak
- Location: 3b
- Part time: 15,074 hours, 14,325 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 9450 GEAR DISAGREE WARNING.REPLACED HUDRAULIC PUMP 3B.
